# SDR SWIA972642

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 18,216 hours, 21,766 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM DELAYED EXCESSIVELY AND THEN WILL KICK TO PROPER DIRECTION AFTER AUTOPILOT ENGAGED, W/O AUTOPILOT ALSO.  SERVO PREVIOUSLY NOTED AS NEEDING ADJUSTMENT. REPLACED RUDDER SERVO IAW MM 22-10-05, OPS CHECK GOOD.  PN ON 622-5734-002  SN ON 8341  SN OFF 7387.
